i have actually been addicted to all 3 and herion was the worst, suboxone was worse the first time i tried to get off of sub, cause the doctor didnt prescribe it right, but then i got another doctor and now im 13 days off of sub, herion way by far the worst i also used about a gram, gram and a half a day for over six months so i was a pretty heavy user. hope this helps ya
I hear they all bear a nasty face at w/d's. Run as fast and as far from all of them now. I'm only day one off Hydro's but see similar issues with all. Where some others have different w/d's . Just know you have to stop, and it wont matter what the hell it is
I think also it has alot to do with "how" u use..snorting or shooting causes a much faster and higher peak..so wds are tougher..lortabs in reality should be tougher than a time released med like oxycontin cos lortabs peaks faster and comes down faster cos of the short half life...people really curse oxy wd tho...percs are like tabs in half life...but many who r wding from oxycontin/did not swallow them..they snorted or shot them cos there is no tylenol in them...so i think route of use has alot to do with it
The frist time I detoxed, I was forced to my nephw stole everything I had right after i got them filled, I was on oxy, berc 10 for breakthur pain, soma 350s and kolonipin and yes i was abuseing them bad, That wasnt as hard as sub due only to the fact that it didnt last as long but the frist 5 days i thought i was dying. But sub is still trying to bite me and aint had none since 3/9/09
For me sub was worse for sure. I think its the length of the sub w/drawal that really makes it win out.. in retrospect, looking back, sub w/drawal was less intense (but just a little bit less) and it just lasts soo long. It depends on the individual and most likely whatever w/drawal you are going through at the time is the worst! lol. I am a rip the bandaid off quickly kind of girl, not a long torturous slowly rip it off kind of girl. So for me, personally, sub was worse.. I never had intense w/drawal from H cause I moved from H to pills once H was getting out of control.. but I did w/drawal off of pills including oxy many many (way to many) times.. your looking at 5-7 days vs. 15-20 days.. bottom line withdrawal from any opiate is awful. From what I have heard methadone is the worst of them all. The pain is what I remember when I crave. Forget that.. I dont ever want to do it again.
agree..i as well am a "get it over quick" type gal...for me hydro wd was only 4-5 days...but dont wanna do it over and over
also wonder with sub...cos everyone on sub was on sumpin else before the sub...it may have a bit to do with years of using and now the person no longer is...they never wdrew from their doc/atleast not on the sub go around..maybe before the sub...dunno...bvut i do hear sub wd sux bad...best is no wd at all...life is too dern short
I always believe the worst w/ds are any w/ds a person is going through at the current time.Lets face it,they all suk.I have been through w/ds from hydro and from methadone.Looking back,I would have to say I would do the hydro w/ds twice over before I would EVER want to go through the w/ds from methadone.I have over a year clean now from EVERYTHING and God willing,I will NEVER have to go through any of them EVER again.Stay strong..All the best.....Kim
Please dont even think like that. You are 10 days into SUB W/D and will see brighter days soon. Today I am much better than yesterday and it is day 18. I was on subs for 64 days and you were on them for a year, it may take you a few more days to get to where I am. But if you take a backwards step today you will be months or years away from recovery instead of days or weeks. One pill will start the whole cycle again. Please do not do it. Been there done that. The clock will move at the same speed as yesterday and you made it yesterday. You can do it today. Steve
Well it seems like i have experience with most of your question. Without a doubt methadone was the worst withdrawal. I only did suboxone as the European formulary called temgesic for pain - so I never did enough / long enough to have an addiction problem with it. Oxy and heroin are probably tied for second in my experience. then comes the hydrocodone. Codeine is a walk in the park. And Darvon only gets honorable mention. All of these are subjective, though........Kim is dead on when she says the worst withdrawal is the one that you are going through!
There seems to be a consensus about methadone, and I can't imagine anything worse than what my son went through the last two years of his life. He was one of the smartest people I've ever known, got top grades in school, had a photographic memory, was a fine athlete and a talented musician, had a wonderful sense of humor and a determination to finish every task he took on, and methadone beat him in the end. I can't believe how casually that is prescribed. They still regard it as a valuable treatment for heroin addiction, which is like curing a headache by cutting off your head.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.